MathSciNet Relay Station
MathSciNet bibliographic data
MR264828 65.20
Atkinson, K.; Sharma, A. A partial characterization of poised Hermite-Birkhoff interpolation problems. SIAM J. Numer. Anal. 6 1969 230–235.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement